MAUDE Adverse Event Report: MORTARA INSTRUMENT QS6 AM12Q TTL TMX SYS Z200 PCRT AHA XML; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT QS6 AM12Q TTL TMX SYS Z200 PCRT AHA XML; ELECTROCARDIOGRAPH
Model Number QS6-MLTC1
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted baxter to report the nurse had saved an exam with the incorrect patient information.There was no adverse event.
 
Additional Manufacturer Narrative
Technical services walked the customer through correcting the exam by using the 'reconcile' feature in qstress.The customer confirmed the correct exam now contains the correct patient demographics.The qstress 6 system is a pc based diagnostic tool intended to acquire, process, and store ecg data of patients undergoing cardiac or cardio-pulmonary stress testing.The software records ecg, heart rate, and st data, creates summary tables, trends and a final report regarding a variety of cardiac data indices.The cardiac data provided is reviewed, confirmed, and used by trained medical personnel to assist in the diagnosis of the electrocardiographic data reflecting the patient's physiological condition during cardiac stress testing.Although there was no device malfunction found and the incident was determined to be due to use error, if an exam were to contain incorrect patient details it could cause or contribute to a death or serious injury if this were to recur.

Brand Name
QS6 AM12Q TTL TMX SYS Z200 PCRT AHA XML
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key23070644
Report Number2183461-2025-00013
Device Sequence Number4748704
Product Code DPS
UDI-Device Identifier00812345027631
UDI-Public812345027631
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberQS6-MLTC1
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown